Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 15, NWS Tulsa, OK

March 6, 20177 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 6, 2017, 9:24 PM CST for 7 counties in Oklahoma. It was in force for 66 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 6, 2017, 9:24 PM CST (03:24 UTC)
Expired
Mar 6, 2017, 10:30 PM CST
In force
66 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Craig County, OK, Mayes County, OK, Nowata County, OK, Osage County, OK, Ottawa County, OK, Rogers County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 56 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 6, 9:45 PM CSTTSTM WND GST 667 E Centrailia, OK
Mar 6, 9:57 PM CSTTSTM WND DMG5 W Vinita, OKTREES DOWN AND SHED OVERTURNED WITH PRECEDING GUST FRONT
Mar 6, 10:00 PM CSTTSTM WND GST 607 E Centrailia, OK
Mar 6, 10:23 PM CSTHAIL 0.882 N Narcissa, OK
Mar 6, 10:35 PM CSTHAIL 1Adair, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 6:51 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 629 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
629 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
542 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

358 
WUUS54 KTSA 070324
SVRTSA
OKC035-097-105-113-115-131-147-070430-
/O.NEW.KTSA.SV.W.0015.170307T0324Z-170307T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
924 PM CST MON MAR 6 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Craig County in northeastern Oklahoma...
  Northern Rogers County in northeastern Oklahoma...
  East central Osage County in northeastern Oklahoma...
  Western Ottawa County in northeastern Oklahoma...
  Northwestern Mayes County in northeastern Oklahoma...
  Southern Washington County in northeastern Oklahoma...
  Nowata County in northeastern Oklahoma...

* Until 1030 PM CST

* At 924 PM CST, severe thunderstorms were located along a line
  extending from 2 miles southeast of South Coffeyville to 5 miles
  east of Dewey to 3 miles southeast of Barnsdall, moving east at 55
  mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations in or near the path include...
  Bartlesville...                   Miami...
  Vinita...                         Nowata...
  Commerce...                       Chelsea...
  Oologah...                        Adair...
  Welch...                          Ramona...
  Ochelata...                       Delaware...
  Foyil...                          Bluejacket...
  Avant...                          Lenapah...
  Talala...                         Big Cabin...
  Vera...                           Treece...

This includes Interstate 44 between mile markers 264 and 294.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CST for northeastern
Oklahoma.

LAT...LON 3643 9517 3643 9618 3677 9590 3700 9559
      3700 9478
TIME...MOT...LOC 0324Z 270DEG 47KT 3695 9560 3677 9584 3652 9613 

HAIL...1.00IN
WIND...70MPH
 
$$
2 follow-up statements
079 
WWUS54 KTSA 070359
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
959 PM CST MON MAR 6 2017

OKC113-070409-
/O.CAN.KTSA.SV.W.0015.000000T0000Z-170307T0430Z/
Osage OK-
959 PM CST MON MAR 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OSAGE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

A tornado watch remains in effect until 300 AM CST for northeastern
Oklahoma.

LAT...LON 3643 9517 3644 9599 3678 9557 3700 9531
      3700 9478
TIME...MOT...LOC 0359Z 269DEG 47KT 3695 9510 3677 9529 3649 9564 

$$

OKC035-097-105-115-131-147-070430-
/O.CON.KTSA.SV.W.0015.000000T0000Z-170307T0430Z/
Craig OK-Rogers OK-Ottawa OK-Mayes OK-Washington OK-Nowata OK-
959 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR CRAIG...NORTHERN ROGERS...WESTERN OTTAWA...NORTHWESTERN MAYES...
SOUTHEASTERN WASHINGTON AND SOUTHEASTERN NOWATA COUNTIES...

At 959 PM CST, severe thunderstorms were located along a line
extending from 5 miles north of Welch to 10 miles north of White Oak
to 4 miles southeast of Talala, moving east at 55 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations in or near the path include...
Miami...                          Vinita...
Nowata...                         Commerce...
Chelsea...                        Oologah...
Adair...                          Welch...
Foyil...                          Bluejacket...
Talala...                         Big Cabin...
Vera...                           Treece...
New Alluwe...                     Picher...
Watova...                         White Oak...
Narcissa...                       Cardin...

This includes Interstate 44 between mile markers 265 and 294.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CST for northeastern
Oklahoma.

LAT...LON 3643 9517 3644 9599 3678 9557 3700 9531
      3700 9478
TIME...MOT...LOC 0359Z 269DEG 47KT 3695 9510 3677 9529 3649 9564 

HAIL...1.00IN
WIND...70MPH
 
$$
087 
WWUS54 KTSA 070418
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1018 PM CST MON MAR 6 2017

OKC147-070427-
/O.CAN.KTSA.SV.W.0015.000000T0000Z-170307T0430Z/
Washington OK-
1018 PM CST MON MAR 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

A tornado watch remains in effect until 300 AM CST for northeastern
Oklahoma.

LAT...LON 3644 9575 3673 9541 3700 9508 3700 9478
      3643 9517
TIME...MOT...LOC 0417Z 270DEG 47KT 3695 9482 3677 9501 3649 9536 

$$

OKC035-097-105-115-131-070430-
/O.CON.KTSA.SV.W.0015.000000T0000Z-170307T0430Z/
Craig OK-Rogers OK-Ottawa OK-Mayes OK-Nowata OK-
1018 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR CRAIG...NORTHERN ROGERS...WESTERN OTTAWA...NORTHWESTERN MAYES AND
SOUTHEASTERN NOWATA COUNTIES...

At 1017 PM CST, severe thunderstorms were located along a line
extending from near Quapaw to 4 miles southeast of Bluejacket to 5
miles southeast of Chelsea, moving east at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Miami...                          Vinita...
Commerce...                       Chelsea...
Oologah...                        Adair...
Welch...                          Foyil...
Bluejacket...                     Big Cabin...
Treece...                         New Alluwe...
Picher...                         Narcissa...
White Oak...                      Cardin...
Bushyhead...                      Pyramid Corners...

This includes Interstate 44 between mile markers 265 and 294.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CST for northeastern
Oklahoma.

LAT...LON 3644 9575 3673 9541 3700 9508 3700 9478
      3643 9517
TIME...MOT...LOC 0417Z 270DEG 47KT 3695 9482 3677 9501 3649 9536 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:29 PM CST, 3 hours 55 minutes earlier.

Area forecast discussion, Mar 6, 5:29 PM CST, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
529 PM CST Mon Mar 6 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
A cold front will sweep southeast across the area overnight
accompanied by a line of showers and thunderstorms. VFR conditions
will prevail following the passage of the front late tonight and
Tuesday.

&&

.PREV DISCUSSION... /Issued 256 PM CST Mon Mar 6 2017/

DISCUSSION...
Potent upper level storm system shifting east into the central plains
this afternoon. Very strong south winds continue ahead of system
with frequent gusts of 35-45 mph across northeast Oklahoma and
northwest Arkansas. The gusty winds will likely persist through
mid evening ahead of approaching cold front which will move into
far northeast Oklahoma early this evening. The wind advisory
therefore has been extended until 9 pm.

Atmosphere continues to destabilize with a few breaks in the cloud
cover and as low level moisture continues to surge north. Could
see enough forcing/weakening of the cap for isolated thunderstorm
development by late afternoon across far northeast Oklahoma and
northwest Arkansas. Any storms that develop would likely be
supercells with the threat for very large hail and tornadoes.

The more widespread severe threat will occur along the cold front
with thunderstorms expanding in coverage and becoming more linear
with time along frontal boundary through the evening hours.
Instability/shear profiles will support a QLCS through the event
with damaging winds/large hail and a few tornadoes. The main
convective line is expected to be along the I-44 corridor around
the 9-10 pm time frame, pushing southeast to near a MLC/FYV line
by midnight. The severe threat should end around 3 am as the cold
front sweeps south of area into the ARKLATX region.

A very dry airmass behind the front will support a limited fire
danger on Tuesday as westerly winds persist north of surface high.
Gusty south winds will begin to increase on Wednesday and with
limited moisture return, fire weather will once again be a
concern.

Precipitation chances return Thursday into Friday under northwest
flow aloft and as a front stalls across the area. A stronger
upper wave will move out of the northern Rockies for the early
part of the weekend with showers/thunderstorms chances increasing
with cold front.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 9 PM CST this evening for OKZ049-053>076.

AR...Wind Advisory until 9 PM CST this evening for ARZ001-002-010-011.

&&

AVIATION...05
Hazardous weather outlook, Mar 6, 4:46 PM CST, 4 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
446 PM CST Mon Mar 6 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071115-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
446 PM CST Mon Mar 6 2017

...SEVERE WEATHER EXPECTED THIS EVENING AND TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Through Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...early evening.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...eastern Oklahoma and western Arkansas.
	ONSET...early-mid evening.

	AREA AT GREATEST RISK...northeast Oklahoma and western Arkansas.

HEAVY RAIN.
	RISK...Limited.
	AREA...far eastern Oklahoma and western Arkansas.
	ONSET...this evening.

SIGNIFICANT WINDS.
	RISK...Elevated.
	AREA...eastern Oklahoma and western Arkansas.
	ONSET...ongoing.

DISCUSSION...
Isolated to scattered thunderstorms may develop early
this evening across northeast Oklahoma and northwest Arkansas ahead
of the cold front that continues moving through the central Plains.
Strong wind fields at the surface and upper levels...will combine
with moderate instability and support severe storm development.

If discrete storms are able to form ahead of the front early this
evening, they would quickly become supercells with the potential for
large hail, damaging winds and tornadoes. The tornado threat looks
to be maximized during the early to mid evening hours across
northeast Oklahoma and northwest Arkansas. However, given the strong
low level wind shear, the threat for severe weather, including
isolated tornadoes, will persist until the cold front clears the
area.

In addition to the threat of severe storms...strong winds will
continue in advance of the cold front. Sustained south winds of 20
to 30 miles per hour will be common with gusts of around 45 mph
likely. This will of course make ongoing wildfire suppression
efforts challenging.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...Fire Weather Potential.
WEDNESDAY...High Wind Potential and Fire Weather Potential.
THURSDAY through Saturday...Thunderstorm Potential.
SUNDAY...No Hazards.

EXTENDED DISCUSSION...
Fire weather is a concern through the rest of the week, especially
for areas which receive little or no rain today. Thunderstorm
chances return by the end of the week.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency managers should follow the latest forecasts concerning
the severe storm and fire potential today and tonight.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, Mar 6, 7:41 PM CST, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
741 PM CST MON MAR 6 2017

OKZ058-063-070200-
Delaware OK-Ottawa OK-
741 PM CST MON MAR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DELAWARE AND
SOUTHEASTERN OTTAWA COUNTIES UNTIL 800 PM CST...

At 741 PM CST, a strong thunderstorm was located over Bernice State
Park, moving northeast at 65 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Grove...                          Fairland...
Afton...                          Bernice...
Wyandotte...                      Honey Creek State Park...
Bernice State Park...             Cleora...
Twin Bridges State Park...

This includes Interstate 44 between mile markers 296 and 299.

A tornado watch remains in effect until 300 AM CST for northeastern
Oklahoma.

LAT...LON 3664 9462 3652 9492 3662 9500 3669 9500
      3690 9462
TIME...MOT...LOC 0141Z 239DEG 57KT 3664 9490
Local storm report, Mar 6, 8:35 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
835 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     FORAKER                 36.87N 96.57W
03/06/2017  M67 MPH          OSAGE              OK   MESONET

&&

JDS
Special weather statement, Mar 6, 9:03 PM CST, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
903 PM CST MON MAR 6 2017

OKZ068-069-072-070330-
Adair OK-Sequoyah OK-Cherokee OK-
903 PM CST MON MAR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH...
SOUTHWESTERN ADAIR AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 930 PM
CST...

At 902 PM CST, a strong thunderstorm was located near Lake Tenkiller
State Park, moving northeast at 35 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Stilwell...                       Marble City...
Cookson...                        Cherokee Landing State Park...
Bunch...                          Lake Tenkiller State Park...
Box...

A tornado watch remains in effect until 300 AM CST for northeastern
and east central Oklahoma.

LAT...LON 3554 9500 3564 9507 3591 9472 3561 9450
TIME...MOT...LOC 0302Z 234DEG 31KT 3560 9498
Special weather statement, Mar 6, 9:16 PM CST, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
916 PM CST MON MAR 6 2017

ARZ010-011-070400-
Madison AR-Washington AR-
916 PM CST MON MAR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON AND
SOUTHEASTERN WASHINGTON COUNTIES UNTIL 1000 PM CST...

At 916 PM CST, a strong thunderstorm was located 3 miles northeast of
Blackburn, moving northeast at 45 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations in or near the path include...
Fayetteville...                   Elkins...
West Fork...                      Winslow...
Hindsville...                     Wesley...
Brentwood...                      Japton...
Blackburn...                      Goshen...
Black Oak...                      Georgetown...
Wyola...                          Tuttle...
Sulphur City...                   Woolsey...
Delaney...                        Hicks...
Arnett...                         Crosses...

This includes Interstate 49 between mile markers 43 and 54.

A tornado watch remains in effect until 300 AM CST for northwestern
Arkansas.

LAT...LON 3591 9367 3577 9422 3588 9431 3618 9384
TIME...MOT...LOC 0316Z 237DEG 38KT 3585 9417

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 7:41 PM CSTSpecial Weather StatementTSAOttawa19 min
Mar 6, 8:12 PM CSTSevere Thunderstorm WarningTSAOsage48 min
Mar 6, 8:31 PM CSTSevere Thunderstorm WarningTSAOsage, Pawnee44 min
Mar 6, 8:51 PM CSTSevere Thunderstorm WarningTSANowata, Osage, Washington39 min
Mar 6, 8:55 PM CSTSevere Thunderstorm WarningTSAAdair35 min
Mar 6, 9:03 PM CSTSpecial Weather StatementTSAAdair27 min
Mar 6, 9:11 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah49 min
Mar 6, 9:19 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington41 min
Mar 6, 9:40 PM CSTTornado WarningTSAAdair, Sequoyah35 min
Mar 6, 9:46 PM CSTSevere Thunderstorm WarningTSACreek, Mayes, Okfuskee, Okmulgee, Osage, Pawnee and 4 more59 min
Mar 6, 10:04 PM CSTSevere Thunderstorm WarningTSAAdair26 min
Mar 6, 10:08 PM CSTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers67 min
Mar 6, 10:21 PM CSTSevere Thunderstorm WarningTSACherokee, Creek, Delaware, McIntosh, Mayes, Muskogee and 5 more54 min
Mar 6, 10:32 PM CSTSpecial Weather StatementTSALeFlore28 min
Mar 6, 10:53 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Wagoner67 min
Mar 6, 11:08 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Okfuskee and 4 more67 min
Mar 6, 11:24 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee66 min
Mar 6, 11:44 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, McIntosh, Muskogee and 2 more61 min
Mar 7, 12:28 AM CSTSevere Thunderstorm WarningTSAAdair, Haskell, Latimer, LeFlore, Sequoyah47 min
Mar 7, 12:51 AM CSTSevere Thunderstorm WarningTSALatimer, LeFlore, Pittsburg, Pushmataha39 min
Mar 7, 1:11 AM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah49 min
Mar 7, 1:28 AM CSTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha47 min
Mar 7, 2:32 AM CSTSpecial Weather StatementTSAChoctaw43 min
Mar 7, 3:53 AM CSTRed Flag WarningTSACraig, Creek, Delaware, Mayes, Nowata, Ottawa and 4 more15 hr
Mar 7, 3:44 PM CSTFire Weather WatchTSACraig, Creek, Nowata, Ottawa, Pawnee, Rogers and 2 more13 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.